# SDR AALA202410090309

- Difficulty date: October 8, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 76,177 hours, 29,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Part serial: 2124
- Condition: No Test
- Location: Zone 200
- Part time: 66,960 hours, 25,358 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LEFT EMERGENCY POWER SUPPLY UNIT (15WL) SHOWING A UNIT FAULT DURING TEST OF EMERGENCY LIGHTS. REMOVED AND REPLACED MID LEFT EMERGENCY POWER SUPPLY UNIT (15WL) PER AMM 33-51-38.
